The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 32 NO.2 / (1992))
Manifolds with Kaehler-Bochner metric
U-Hang Ki, Byung Hak Kim,
Pages. 285-290
Abstract It is known that if a manifold with Kaehler-Bochner metric has constant
scalar curvature, then $M$ is either a space of constant holomorphic sectional
curvature or a locally product space of two spaces of constant holomorphic
sectional curvature $c$ and $-c(geq 0)$. This work is to prove that the scalar
curvature is constant if and only if the trace of $S^m$ is constant in a
manifold with parallel Bochner curvaure tensor, where $S$ is the Ricci
operator. This result is aplied to the manifolds with Kaehler-Bochner metric
and we get generalized theorems of known facts
Contents 1. Introduction
2. Proof of the main theorem
Key words
Mathmatical Subject Classification